# SDR SWAA2017040512886

- Difficulty date: March 31, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 34,381 hours, 20,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EXIT SIGN LIGHT COVER LOOSE.    SECURED THE COVER IAW AMM.
